MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archinte.1991.00400020124025

Медицинская библиотека · Archives of internal medicine · 1991

Ototoxic reaction to erythromycin.

Agustí C, Ferrán F, Gea J, Picado C

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of bilateral hearing loss in a patient treated with intravenous erythromycin lactobionate. The ototoxic reaction occurred despite the patient's having normal renal and hepatic function and the fact that serum erythromycin levels were within the predicted normal range. In addition to hearing loss, a marked labyrinthic hyporreflexia was also observed. Hearing loss improved after the treatment was discontinued, but labyrinthic abnormalities persisted suggesting that erythromycin had caused a permanent vestibular damage.

Для цитирования: Agustí C, Ferrán F, Gea J, Picado C. Ototoxic reaction to erythromycin.. Archives of internal medicine. 1991. DOI: 10.1001/archinte.1991.00400020124025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.